# SDR AWXA200400493

- Difficulty date: May 4, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,273 hours, 32,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6517582
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .3750 INCH CRACK WAS FOUND IN BS 178 BULKHEAD VERTICAL BEAM WEB ON AFT SIDE RUNNING FROM BLANKET HOLE AT RBL 17.1, WL 184. MAINTENANCE REMOVED CRACKED BS 178 BULKHEAD VERTICAL BEAM WEB AT RBL 17.1, WL 184; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW B737-300 SRM 53-70-13, FIG. 1.
